# SDR DALA2014090804982

- Difficulty date: September 7, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 39,976 hours, 20,634 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURIING INSPECTION, FOUND DAMAGE AT FUSELAGE SKIN AT BS 354 BELOW S27L.  MAINTENANCE REPAIRED IAW ERA 528892-14.
